Common Fixed Point Results in Uniformly Convex Metric Spaces

Narawadee Nanan


We obtain some common xed point results in uniformly convex metric spaces. Our results improve and extend some results of Laowang and Panyanak [W. Laowang, B. Panyanak, A note on common fixed point results in uniformly convex hyperbolic spaces, J. Math., Vol. 2013 (2013), Article ID 503731, 5 pages] and Itoh and Takahashi [S. Itoh, W. Takahashi, The common fixed point theory of singlevalued mappings and multivalued mappings, Pacific J. Math. 79 (1978) 493-508].

Full Text: PDF


  • There are currently no refbacks.

The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|